I always had low blood pressure. My husband has been taking his blood pressure readings for awhile and I asked him to take mine just for the heck of it. IT's really high!! 152/93... it's always been below normal... Have been on Savella a few months , had just taken a 25 mg in the morning before he took mine. Any ideas very welcome? mindy
Hey, Minda, Ive been on Savella for more than a year. I have fibromyalgia and gastroparesis. Both can create very high pain levels for me. During those flareups, my bp will shoot up real high. But on good days, my bp reads normal, or even lower, esp if I'm dehydrated. I've gone as low as 80/40. Then I end up in the ER for fluid challenge before they can do any thing else. But taking Savella has never created a bp problem for me. I'm hoping its just your pain levels affecting your bp. If it concerns, check with your doctor just to put your mind at ease. I hope this helps and you get to feeling better real soon. Take care!
Just another twist here, Savella is an SNRI, and most of them can raise BP. Tis a known side effect of SNRI's.
But, as the other members said, pain can sure raise your bp.
Keep checking it, especially on days when your pain levels are at a low, see if it is high then, if it is it just may be caused by Savella.
Lara (sweet lemon)
Mindy, how is your BP today? I've also had low BP all my life and have been monitoring it since starting Savella. So far, so good. However, last week I had a real bad episode of palpitations and when my husband took my BP it would be up high in one arm and then normal (low for me) in the other arm and then back up again. Palpitations cause that. I figured out that the palpitations were caused because I had taken Sudafed earlier with the Savella. Didn't realize it had an interaction. NOW I check everything I put in my mouth to see if it has an iteraction BEFORE I take it... lol. I hope you are much better today and that you figure out what is causing the palpitations... I know they can be scary.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 11 May 2010 • 1 answer
Posted 3 Dec 2012 • 1 answer
Savella - If the worst side effects is sweating badly and a few more I have read it has been on the?
Posted 29 Jun 2016 • 0 answers
Posted 5 Sep 2017 • 0 answers